# SDR DALA1240450176

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 99,512 hours, 14,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY LIGHT PATH LIGHT INOPERATIVE AT SEAT 37G.  REPLACED LT ASSEMBLY ILLUMINATED CHECKED OK.
